# SDR MWEA98731

- Difficulty date: June 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N215ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47744
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 9919349
- Condition: Corrosion
- Location: Ws 69
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING RIB AT STATION XRS 69 HAS CORROSION ON LOWER RIB CAP.  REMOVED CORROSION, FABRICATED AND INSTALLED REPAIR USING APPROVED DATA.
